Alert archive / Louisiana / River Flood Warnings in 2015

River Flood Warning 99, NWS Lake Charles, LA

November 7, 2015Lafayette Parish, Saint Landry Parish, Saint Martin Parish, Louisiana

NWS Lake Charles, LA issued this river flood warning at Nov 7, 2015, 5:18 PM CST for Lafayette Parish, Saint Landry Parish, Saint Martin Parish, Louisiana. It was in force for 19 hr.

The area

The outline as issued.

The facts

Issued
Nov 7, 2015, 5:18 PM CST (23:18 UTC)
Expired
Nov 8, 2015, 12:00 PM CST
In force
19 hr
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Flood severity
Minor

Counties Lafayette Parish, LA, Saint Landry Parish, LA, Saint Martin Parish, LA

The radar

The Lake Charles radar (KLCH), 122 km from the middle of the area, began a volume at 23:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Bayou Vermilion near Carencro (BVCL1). The gauge peaked at 17.21 ft at Nov 8, 2015, 12:00 AM CST.

actionminormoderate10152011/0711/0811/09
Action stage
15 ft
Minor stage
17 ft
Moderate stage
19.5 ft
Major stage
21.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07386600, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

805 
WGUS44 KLCH 072318
FLWLCH


BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
518 PM CST SAT NOV 7 2015

...The National Weather Service in Lake Charles has issued a flood 
warning for the following rivers in Louisiana...

  Bayou Vermilion Near Carencro 
  Vermilion River At Lafayette, Surrey Street Gage 

LAC055-097-099-081318-
/O.NEW.KLCH.FL.W.0099.151107T2318Z-151108T1800Z/
/BVCL1.1.ER.151107T1500Z.151108T0000Z.151108T0600Z.UU/
518 PM CST SAT NOV 7 2015

The National Weather Service in Lake Charles has issued a 

* Flood Warning for 
  the Bayou Vermilion Near Carencro.
* until Sunday afternoon...or until the warning is cancelled.
* At  4:00 PM Saturday the stage was 17.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The river will remain near 17.1 feet  this
  evening. The river will fall below flood stage after midnight 
  tomorrow.
* Impact...At stages near 18.0 feet...Roads along Bayou Fuseilier 
  are impassable. These include but are not limited to Walnut and 
  Green roads along the St. Martin, St. Landry Parish line, as well 
  as Meche Road in St. Landry Parish.

&&
 
LAT...LON 3026 9200 3028 9193 3031 9194 3032 9189
      3046 9198 3046 9201

$$

LAC055-113-081318-
/O.NEW.KLCH.FL.W.0100.151107T2318Z-151112T0000Z/
/VLSL1.1.ER.151107T1934Z.151108T0600Z.151111T1200Z.NO/
518 PM CST SAT NOV 7 2015

The National Weather Service in Lake Charles has issued a 

* Flood Warning for 
  the Vermilion River At Lafayette, Surrey Street Gage.
* until Wednesday evening...or until the warning is cancelled.
* At  4:15 PM Saturday the stage was 11.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will continue rising to near 12.3 feet  
  after midnight tomorrow. The river will fall below flood stage 
  Wednesday morning.
* Impact...At stages near 11.5 feet...Minor flooding of Beaver Park 
  and Vermilionville near the river will occur.
* Impact...At stages near 10.0 feet...Minor flooding of Heymann Park
  off of Highway 90 will occur.

&&
 
LAT...LON 3031 9204 3000 9227 2987 9219 2988 9206
      3022 9190 3031 9191

$$
1 follow-up statement
239 
WGUS84 KLCH 080125
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
725 PM CST SAT NOV 7 2015

...The flood warning continues for the following rivers in 
Louisiana...Texas...

  Calcasieu River Near Oberlin 
  Calcasieu River Near Kinder 
  Calcasieu River Near Salt Water Barrier 
  Bayou Anacoco Near Rosepine 
  Sabine River Near Deweyville 
  Neches River Near Beaumont 

...The flood warning continues for the following rivers in 
Louisiana...Texas..
  Calcasieu River Near Glenmora 
  Calcasieu River At Old Town Bay 
  Mermentau River Near Mermentau 
  Bayou Vermilion Near Carencro 
  Vermilion River At Lafayette, Surrey Street Gage 
  Pine Island Bayou Near Sour Lake 

LAC079-081525-
/O.CON.KLCH.FL.W.0088.000000T0000Z-000000T0000Z/
/GLML1.3.ER.151101T1037Z.151103T0945Z.000000T0000Z.NO/
725 PM CST SAT NOV 7 2015

The Flood Warning continues for
  The Calcasieu River Near Glenmora.
* until further notice...or until the warning is cancelled.
* At  6:45 PM Saturday the stage was 14.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will continue rising to near 15.0 feet by 
  Monday morning then begin falling.
* Impact...At stages near 15.0 feet...Flooding of secondary roads 
  near the river and its tributaries begins, including Ashmore Road. 
  Strothers Crossing Road near Calcasieu and Price Crossing Road near
  Hineston have several feet of water over them and subject to 
  washouts.
* Impact...At stages near 14.0 feet...Some roads upstream from 
  Glenmora, including Strothers Crossing Road near the community of 
  Calcasieu and Price Crossing Road near Hineston have two to three 
  feet of water over the road and are subject to being closed. 
  Flooding of forested areas near the river will also occur.
* Impact...At stages near 12.0 feet...When the river is rising and 
  the gauge reading is forecast to reach 12 feet or higher. Roads 
  upstream from Glenmora, including Strothers Crossing Road near the 
  community of Calcasieu and Price Crossing Road near Hineston have 
  water on them and are subject to being closed. Also, flooding of 
  forested areas near the river will occur.

&&
 
LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275

$$

LAC003-081524-
/O.EXT.KLCH.FL.W.0096.000000T0000Z-000000T0000Z/
/OBCL1.3.ER.151105T0043Z.151106T0400Z.000000T0000Z.NO/
725 PM CST SAT NOV 7 2015

...Flood Warning extended until further notice...The Flood Warning 
continues for
  The Calcasieu River Near Oberlin.
* until further notice...or until the warning is cancelled.
* At  6:00 PM Saturday the stage was 17.1 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 13.0 feet.
* Forecast...The river will continue to fall to a stage of 14.2 feet 
  by Monday morning.
* Impact...At stages near 15.0 feet...Moderate flooding will occur 
  with several access roads to the river flooded.
* Impact...At stages near 13.0 feet...Minor lowland flooding near 
  the river will occur.

&&
 
LAT...LON 3077 9273 3071 9283 3058 9289 3058 9277 3078 9267

$$

LAC003-053-081524-
/O.EXT.KLCH.FL.W.0097.000000T0000Z-151111T0900Z/
/KDRL1.1.ER.151105T0618Z.151107T1400Z.151110T2100Z.NO/
725 PM CST SAT NOV 7 2015

...Flood Warning extended until late Tuesday night...The Flood 
Warning continues for
  The Calcasieu River Near Kinder.
* until late Tuesday night...or until the warning is cancelled.
* At  6:00 PM Saturday the stage was 18.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 16.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  Tuesday afternoon.
* Impact...At stages near 18.0 feet...If gage reading at Kinder 
  reaches 18 feet, flooding begins to cut off some of the roads 
  around Topsy in Northwest Jefferson Davis Parish.
* Impact...At stages near 16.0 feet...Flooding of wooded areas near 
  the river will occur.

&&
 
LAT...LON 3058 9290 3035 9318 3033 9309 3045 9293 3059 9277

$$

LAC019-081524-
/O.CON.KLCH.FL.W.0085.000000T0000Z-000000T0000Z/
/OTBL1.2.ET.151031T0538Z.151109T1200Z.000000T0000Z.NO/
725 PM CST SAT NOV 7 2015

The Flood Warning continues for
  The Calcasieu River At Old Town Bay.
* until further notice...or until the warning is cancelled.
* At  5:00 PM Saturday the stage was 4.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue rising to near 6.0 feet by 
  Monday morning then begin falling.
* Impact...At stages near 6.0 feet...Goos Ferry Road becomes 
  impassable.
* Impact...At stages near 5.0 feet...Water over lowest portions of 
  Goos Ferry Road. Cars should be moved to higher ground.
* Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry 
  Road will occur.
* Impact...At stages near 3.5 feet...Ponding of water on low spots 
  along Goos Ferry Road will occur.

&&
 
LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314

$$

LAC019-081524-
/O.EXT.KLCH.FL.W.0083.000000T0000Z-151113T0000Z/
/LCHL1.1.WT.151031T0352Z.151101T0800Z.151112T1200Z.NO/
725 PM CST SAT NOV 7 2015

The Flood Warning continues for
  The Calcasieu River Near Salt Water Barrier.
* until Thursday evening...or until the warning is cancelled.
* At  6:00 PM Saturday the stage was 2.7 feet.
* Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...rise above flood stage by early Monday morning and 
  continue to rise to near 4.5 feet by Tuesday morning.The river will
  fall below flood stage by Thursday morning.
* Impact...At stages near 5.0 feet...River Road in North Lake 
  Charles and Mims Road in Westlake are flooded. Extensive marshland 
  flooding will occur.
* Impact...At stages near 4.5 feet...Water covers portions of River 
  Road in north Lake Charles.
* Impact...At stages near 4.0 feet...Minor marshland flooding 
  occurs. Flooding also begins on River Road in north Lake Charles.

&&
 
LAT...LON 3035 9332 3017 9335 3014 9328 3029 9303 3036 9309

$$

LAC001-053-113-081524-
/O.CON.KLCH.FL.W.0101.000000T0000Z-000000T0000Z/
/MRML1.1.ER.151108T0046Z.151110T0000Z.000000T0000Z.NO/
725 PM CST SAT NOV 7 2015

The Flood Warning continues for
  The Mermentau River Near Mermentau.
* until further notice...or until the warning is cancelled.
* At  6:15 PM Saturday the stage was 4.0 feet.
* Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...rise above flood stage by this evening and continue to 
  rise to near 4.5 feet by Tuesday morning.
* Impact...At stages near 4.0 feet...Minor lowland flooding near the
  river will occur.

&&
 
LAT...LON 3025 9266 3004 9276 3004 9260 3019 9254 3024 9255

$$

LAC055-097-099-081524-
/O.CON.KLCH.FL.W.0099.000000T0000Z-151108T1800Z/
/BVCL1.1.ER.151107T1500Z.151108T0000Z.151108T0600Z.UU/
725 PM CST SAT NOV 7 2015

The Flood Warning continues for
  The Bayou Vermilion Near Carencro.
* until Sunday afternoon...or until the warning is cancelled.
* At  6:00 PM Saturday the stage was 17.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The river will continue to fall to below flood stage  
  after midnight tomorrow.

&&
 
LAT...LON 3026 9200 3028 9193 3031 9194 3032 9189
      3046 9198 3046 9201

$$

LAC055-113-081524-
/O.CON.KLCH.FL.W.0100.000000T0000Z-151112T0000Z/
/VLSL1.1.ER.151107T1934Z.151108T0600Z.151111T1200Z.NO/
725 PM CST SAT NOV 7 2015

The Flood Warning continues for
  The Vermilion River At Lafayette, Surrey Street Gage.
* until Wednesday evening...or until the warning is cancelled.
* At  6:15 PM Saturday the stage was 11.8 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will continue rising to near 12.3 feet 
  after midnight tomorrow. The river will fall below flood stage 
  Wednesday morning.
* Impact...At stages near 11.5 feet...Minor flooding of Beaver Park 
  and Vermilionville near the river will occur.
* Impact...At stages near 10.0 feet...Minor flooding of Heymann Park
  off of Highway 90 will occur.

&&
 
LAT...LON 3031 9204 3000 9227 2987 9219 2988 9206
      3022 9190 3031 9191

$$

LAC115-081524-
/O.EXT.KLCH.FL.W.0098.151108T1606Z-151110T1800Z/
/RPIL1.1.ER.151108T1606Z.151109T0600Z.151110T0600Z.NO/
725 PM CST SAT NOV 7 2015

...Flood Warning extended until Tuesday afternoon...The Flood Warning
continues for
  The Bayou Anacoco Near Rosepine.
* from Sunday morning to Tuesday afternoon...or until the warning is 
  cancelled.
* At  6:45 PM Saturday the stage was 10.4 feet.
* Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...rise above flood stage by late morning tomorrow and 
  continue to rise to near 19.1 feet by early Monday morning. The 
  river will fall below flood stage by early Tuesday morning.
* Impact...At stages near 17.0 feet...Minor flooding of agricultural
  and forested areas near the bayou will occur.

&&
 
LAT...LON 3109 9341 3091 9356 3083 9358 3088 9333 3103 9327

$$

LAC011-019-TXC351-361-081524-
/O.EXT.KLCH.FL.W.0084.000000T0000Z-151112T0000Z/
/DWYT2.1.ER.151031T1642Z.151105T0500Z.151111T1200Z.NO/
725 PM CST SAT NOV 7 2015

...Flood Warning extended until Wednesday evening...The Flood Warning
continues for
  The Sabine River Near Deweyville.
* until Wednesday evening...or until the warning is cancelled.
* At  6:45 PM Saturday the stage was 24.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  Wednesday afternoon.
* Impact...At stages near 25.0 feet...Lowest roads beside the river 
  flood around Deweyville and subject to being closed. In addition, 
  low-lying roads in Southwest Beauregard Parish are flooded 
  including Robert Clark Road. Flooding occurs on the south side of 
  Niblett Bluff Park with access roads to camp houses cut off around 
  the park. Access roads to the river in Northeastern Orange County 
  become flooded.
* Impact...At stages near 24.0 feet...Minor lowland flooding will 
  occur.
* Impact...At stages near 23.0 feet...The river is at bankfull 
  stage.

&&
 
LAT...LON 3061 9376 3031 9381 3008 9378 3005 9367
      3044 9364 3057 9363

$$

TXC245-361-081524-
/O.EXT.KLCH.FL.W.0093.000000T0000Z-151110T0900Z/
/BEAT2.1.ER.000000T0000Z.151105T1400Z.151109T0900Z.NO/
725 PM CST SAT NOV 7 2015

...Flood Warning extended until late Monday night...The Flood Warning
continues for
  The Neches River Near Beaumont.
* until late Monday night...or until the warning is cancelled.
* At  8:00 AM Saturday the stage was 5.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  Monday morning.
* Impact...At stages near 4.0 feet...Minor flooding of Beaumont 
  Country Club and Colliers Ferry Park can be expected. Also flooding
  in Northwest Orange County south of River Oaks to Bunns Bluff can 
  be expected. Water may go over Four Oaks Ranch Road in Northwest 
  Orange County.

&&
 
LAT...LON 3019 9417 3023 9411 3004 9378 2992 9387 2998 9406

$$

TXC199-245-081524-
/O.CON.KLCH.FL.W.0082.000000T0000Z-000000T0000Z/
/SOLT2.3.ER.151028T1444Z.151104T2045Z.000000T0000Z.NR/
725 PM CST SAT NOV 7 2015

The Flood Warning continues for
  The Pine Island Bayou Near Sour Lake.
* until further notice...or until the warning is cancelled.
* At  6:45 PM Saturday the stage was 28.9 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast...The river will continue to fall to a stage of 28.2 feet 
  by Monday morning.
* Impact...At stages near 29.0 feet...Moderate lowland flooding will
  occur. Water covers roads in Bevil Oaks.
* Impact...At stages near 25.0 feet...Water inundates roads in 
  lowland areas near the river. Low spots on Old Sour Lake Road are 
  under water.
* Impact...At stages near 22.0 feet...River is at bankfull stage.

&&
 
LAT...LON 3012 9445 3024 9423 3021 9407 3013 9406 3004 9445

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at Nov 7, 4:29 PM CST, 49 minutes earlier.

Area forecast discussion, Nov 7, 4:29 PM CST, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
429 PM CST SAT NOV 7 2015

.DISCUSSION...
EXPANSIVE RAIN SHIELD ONGOING ACROSS THE FORECAST...WITH MOSTLY
WIDESPREAD LIGHT TO MODERATE RAINFALL TOTALS...THOUGH A FEW SPOTS
RECEIVED LOCALLY HIGHER AMOUNTS VIA CELL TRAINING OR CONVERGENT
BANDING. THE CDFNT HAS NOW CLEARED ALL INLAND AREAS...WITH STEADY
OR FALLING TEMPERATURES NOTED AT OBSERVATION SITES.

THE STOUT SFC HIGH OVER THE CENTRAL PLAINS BUILDING INTO THE AREA
BEHIND THE FRONT COUPLED WITH A BROAD SFC LOW OVER THE WEST
CENTRAL GULF IS YIELDING A TIGHT PRESSURE GRADIENT OVER THE
REGION...WHICH WILL CONTINUE TO RESULT IN GUSTY NORTHEAST
WINDS...ESPECIALLY OVER THE COASTAL COUNTIES AND PARISHES. HAVE
ISSUED A WIND ADVISORY FOR COASTAL SOUTHEAST TX AND SOUTHWEST LA
FOR THE REST OF TONIGHT FOR 15 TO 25 MPH WINDS WITH HIGHER GUSTS
AT TIMES. THE ADVISORY MAY NEED TO BE EXTENDED FARTHER EAST TO
INCLUDE COASTAL SOUTH CENTRAL LA AT SOME POINT THIS EVENING. GUSTS
AT KARA THIS PAST HOUR PROBABLY HAVE MORE TO DO WITH THE
CONVECTIVE PROCESSES ASSOCIATED WITH THE MDT/HVY RAIN MOVING
THROUGH THAT AREA...AND THUS MAY ONLY BE TEMPORARY.

RAINFALL IS EXPECTED TO GRADUALLY TAPER OFF/END FROM WEST TO EAST
TONIGHT AS LIFT ABATES AND RELATIVELY DRIER AIR FILTERS
IN...THOUGH SOME LINGERING LIGHT RAIN IS POSSIBLE OVER SOUTH
CENTRAL LA TOMORROW MORNING. DRIER AND COOLER WEATHER TO RULE
CLOSING OUT THE WEEKEND AND STARTING THE NEW WORK WEEK...WITH
HIGHS TOMORROW TOPPING OUT IN THE MID/UPPER 60S AND LOWS TONIGHT
AND TOMORROW NIGHT IN THE LOWER/MID 50S.

WARMING TREND EXPECTED MON AND TUE...WITH RAIN CHANCES INCREASING
WED AS A VIGOROUS BUT PROGRESSIVE SHORTWAVE TRANSLATES QUICKLY
ACROSS THE PLAINS STATES...SENDING A FAST MOVING FRONT THROUGH THE
AREA. DRY AND COOL TO END THE WEEK IN THE WAKE OF THIS SYSTEM.

13

&&

.MARINE...
A BROAD LOW PRESSURE SYSTEM OVER THE WEST CENTRAL GULF OF
MEXICO...COMBINED WITH A STRONG HIGH PRESSURE SYSTEM BUILDING
SOUTH FROM THE PLAINS STATES...WILL RESULT IN A TIGHT PRESSURE
GRADIENT ACROSS THE NORTHWEST GULF. EAST WINDS WILL CONTINUE TO
INCREASE WHILE BECOMING MORE NORTHEAST TONIGHT AS THE BROAD LOW
TRACKS EASTWARD ACROSS THE GULF. FREQUENT GUSTS TO GALE FORCE ARE
ALREADY OCCURRING OVER THE OFFSHORE WATERS WEST OF CAMERON...AND
THESE STRONG WINDS ARE EXPECTED TO SPREAD EAST TO INCLUDE ALL OF
THE OFFSHORE WATERS TONIGHT. GUSTS TO GALE FORCE ARE NOT CURRENTLY
EXPECTED ON SUNDAY...BUT WINDS WILL REMAIN ELEVATED...AND A SMALL
CRAFT ADVISORY IS IN EFFECT FOR ALL OF THE GULF WATERS TOMORROW.
WINDS AND SEAS WILL GRADUALLY SUBSIDE LATE SUNDAY INTO SUNDAY
NIGHT AS THE BROAD LOW TRACKS EAST ACROSS THE GULF AND THE
PRESSURE GRADIENT RELAXES.

13

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  52  63  50  67 /  40  10  10  10
LCH  57  66  53  70 /  40  10  10  10
LFT  58  66  55  72 /  80  20  10  10
BPT  57  67  54  71 /  40  10  10  10

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...WIND ADVISORY UNTIL 6 AM CST SUNDAY FOR LAZ073-074.

TX...WIND ADVISORY UNTIL 6 AM CST SUNDAY FOR TXZ215.

GM...SMALL CRAFT ADVISORY FROM 6 AM TO 6 PM CST SUNDAY FOR GMZ470-472-
     475.

     GALE WARNING UNTIL 6 AM CST SUNDAY FOR GMZ470-472-475.

     SMALL CRAFT EXERCISE CAUTION THROUGH SUNDAY AFTERNOON FOR GMZ430-
     432-435.

     SMALL CRAFT ADVISORY UNTIL 6 PM CST SUNDAY FOR GMZ450-452-455.

&&
Hazardous weather outlook, Nov 7, 5:18 AM CST, 12 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
518 AM CST SAT NOV 7 2015

GMZ430-432-435-LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-
216-259>262-081130-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-VERNON-RAPIDES-AVOYELLES-
BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-
ACADIA-LAFAYETTE-UPPER ST. MARTIN-VERMILION-IBERIA-ST. MARY-
LOWER ST. MARTIN-WEST CAMERON-EAST CAMERON-TYLER-HARDIN-JEFFERSON-
ORANGE-NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER-
SOUTHERN NEWTON-
518 AM CST SAT NOV 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...
SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA...EAST CENTRAL TEXAS
AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

A SLOW MOVING SHALLOW COOL FRONT WILL DROP INTO THE GULF OF
MEXICO TODAY. SIGNIFICANT OVERRUNNING OF MOISTURE WILL RESULT
IN A VARIETY OF RAIN...SHOWERS AND EMBEDDED THUNDERSTORMS THAT
WILL CONTINUE INTO TONIGHT. RAINFALL AMOUNTS ARE EXPECTED TO RUN
1/2 TO 1 1/2 INCHES WITH ISOLATED 3 INCHES POSSIBLE WHERE STORMS
TRAIN OVER THE SAME AREA. NO HAZARDOUS WEATHER IS EXPECTED AT
THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

HIGH PRESSURE WILL BUILD INTO THE REGION ON SUNDAY BRINGING AN END
TO THE POST FRONTAL RAINS. COOLER AND DRIER CONDITIONS WILL
CONTINUE INTO MONDAY. SOUTHERLY WINDS WILL RETURN EARLY TUESDAY
SETTING THE STAGE FOR THE NEXT COLD FRONT BY MIDWEEK. AFTER SOME
BRIEF SHOWERS AND THUNDERSTORMS...HIGH PRESSURE WILL BUILD BACK
IN BY THE END OF THE WEEK. NO HAZARDOUS WEATHER IS EXPECTED AT
THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ450-452-455-470-472-475-081130-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
518 AM CST SAT NOV 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT

A SLOW MOVING COOL FRONT WILL ENTER THE COASTAL WATERS THIS
MORNING. NORTHERLY WINDS AND HIGHER SEAS WILL DEVELOP AS THE
PRESSURE GRADIENT TIGHTENS EARLY THIS AFTERNOON. A SMALL CRAFT
ADVISORY WILL BE IN EFFECT THIS AFTERNOON AND CONTINUE INTO
TONIGHT. SHOWERS AND THUNDERSTORMS WILL DEVELOP AND REGENERATE
THROUGH TONIGHT AS WARM AIR OVERRUNS THE COOL FRONT. NO HAZARDOUS
WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

STABLE DRY AIR WILL MOVE INTO THE COASTAL WATERS ON SUNDAY ENDING
THE RAINS. ELEVATED WINDS AND SEAS WILL BEGIN TO WIND DOWN IN THE
AFTERNOON. SOUTHERLY WINDS RETURN ON TUESDAY WITH A COLD FRONT
EXPECTED TO ENTER THE GULF WATERS BY MIDWEEK. NO HAZARDOUS WEATHER
IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Nov 7, 11:18 AM CST, 6 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1118 AM CST SAT NOV 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1107 AM     FLASH FLOOD      GROVES                  29.95N 93.92W
11/07/2015                   JEFFERSON          TX   PUBLIC

            PUBLIC POSTED VIDEO OF FLOODING ON TWIN CITY HWY IN
            GROVES

&&

HUMPHREY
Local storm report, Nov 7, 11:24 AM CST, 5 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1124 AM CST SAT NOV 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 AM     FLASH FLOOD      PORT ARTHUR             29.90N 93.93W
11/07/2015                   JEFFERSON          TX   PUBLIC

            PUBLIC POSTED PHOTO OF FLOODING IN PORT ARTHUR

&&

HUMPHREY
Local storm report, Nov 7, 11:36 AM CST, 5 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1136 AM CST SAT NOV 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 AM     FLASH FLOOD      ESE GROVES              29.95N 93.91W
11/07/2015                   JEFFERSON          TX   PUBLIC

            PHOTO OF OVER SIX INCHES OF WATER AT INTERSECTION OF HAYS
            AVE AND TERRELL STREET

&&

HUMPHREY
Local storm report, Nov 7, 4:52 PM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAKE CHARLES LA
452 PM CST SAT NOV 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     FLASH FLOOD      4 NE DELCAMBRE          29.99N 91.94W
11/06/2015                   IBERIA             LA   LAW ENFORCEMENT

            MINOR FLOODING ON PARISH ROADS ACROSS WESTERN IBERIA
            PARISH FROM DELCAMBRE TO SOUTH OF CADE.

0850 PM     FLASH FLOOD      ST. MARTINVILLE         30.12N 91.83W
11/06/2015                   ST. MARTIN         LA   LAW ENFORCEMENT

            MANY STREETS IN ST. MARTINVILLE FLOODED DUE TO HEAVY
            RAIN.

1100 PM     FLASH FLOOD      CADE                    30.09N 91.90W
11/06/2015                   ST. MARTIN         LA   LAW ENFORCEMENT

            HIGHWAY LA 182 AT LA 92 JUCTION CLOSED DUE TO HIGH WATER.

1136 PM     FLASH FLOOD      1 SE COTEAU             30.04N 91.91W
11/06/2015                   IBERIA             LA   PUBLIC

            PUBLIC POSTED PHOTO OF FLASH FLOODING WITH WATER INSIDE A
            HOME ON SHELIA DRIVE IN COTEAU

1145 PM     HEAVY RAIN       ST. MARTINVILLE         30.12N 91.83W
11/06/2015  M6.16 INCH       ST. MARTIN         LA   COCORAHS

            HEAVY RAIN FRIDAY EVENING MEASURED 6.16 INCHES. 90
            PERCENT OF LOCAL ROADS WERE FLOODED.

0635 AM     FLASH FLOOD      SSE CENTRAL GARDENS     29.99N 94.02W
11/07/2015                   JEFFERSON          TX   PUBLIC

            PUBLIC POSTED PHOTO OF STREET FLOODING IN CENTRAL GARDENS

0714 AM     FLASH FLOOD      2 ESE CENTRAL GARDENS   29.98N 93.99W
11/07/2015                   JEFFERSON          TX   DEPT OF HIGHWAYS

            TXDOT REPORTS WATER OVER SH 347 FROM NEDERLAND AVE TO
            MAGNOLIA AVE

0755 AM     FLASH FLOOD      1 S VIDOR               30.12N 94.00W
11/07/2015                   ORANGE             TX   PUBLIC

            PUBLIC REPORTS WATER OVER ORANGE ST AND BUTLER RD IN
            VIDOR

0835 AM     FLASH FLOOD      1 SSW BEAUMONT          30.07N 94.15W
11/07/2015                   JEFFERSON          TX   PUBLIC

            PUBLIC POSTED PHOTO OF FLOODING ON SUNBURY DRIVE

0957 AM     FLASH FLOOD      PORT ARTHUR             29.90N 93.93W
11/07/2015                   JEFFERSON          TX   LAW ENFORCEMENT

            PORT ARTHUR PD REPORTS STREET FLOODING OCCURRING ALL OVER
            TOWN

1001 AM     FLASH FLOOD      1 SW GROVES             29.93N 93.93W
11/07/2015                   JEFFERSON          TX   DEPT OF HIGHWAYS

            TXDOT REPORTS WATER OVER TWIN CITY HWY NEAR HWY 73

1107 AM     FLASH FLOOD      GROVES                  29.95N 93.92W
11/07/2015                   JEFFERSON          TX   PUBLIC

            PUBLIC POSTED VIDEO OF FLOODING ON TWIN CITY HWY IN
            GROVES

1115 AM     FLASH FLOOD      ESE GROVES              29.95N 93.91W
11/07/2015                   JEFFERSON          TX   PUBLIC

            PHOTO OF OVER SIX INCHES OF WATER AT INTERSECTION OF HAYS
            AVE AND TERRELL STREET

1115 AM     FLASH FLOOD      PORT ARTHUR             29.90N 93.93W
11/07/2015                   JEFFERSON          TX   PUBLIC

            PUBLIC POSTED PHOTO OF FLOODING IN PORT ARTHUR

&&

LANDRENEAU

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 6, 7:09 PM CSTSpecial Weather StatementLCHSaint Martin81 min
Nov 6, 7:45 PM CSTAreal Flood AdvisoryLCHIberia, Lafayette, Saint Landry, Saint Martin, Vermilion3 hr
Nov 6, 8:41 PM CSTFlash Flood WarningLCHIberia, Saint Landry, Saint Martin5 hr
Nov 6, 10:44 PM CSTAreal Flood AdvisoryLCHRapides3 hr
Nov 7, 9:19 AM CSTAreal Flood AdvisoryLCHCalcasieu, Cameron3 hr
Nov 7, 11:46 AM CSTAreal Flood AdvisoryLCHAvoyelles, Rapides, Vernon3 hr
Nov 7, 1:52 PM CSTRiver Flood WarningLCHVernon59 hr
Nov 7, 3:27 PM CSTAreal Flood AdvisoryLCHIberia, Lafayette, Saint Martin, Vermilion3 hr
Nov 7, 3:45 PM CSTGale WarningLCH14 hr
Nov 7, 3:45 PM CSTSmall Craft AdvisoryLCH26 hr
Nov 7, 3:53 PM CSTWind AdvisoryLCHCameron, Saint Martin14 hr
Nov 7, 5:18 PM CSTRiver Flood WarningLCHLafayette, Vermilion8 days
Nov 7, 5:33 PM CSTAreal Flood AdvisoryLCHAvoyelles, Evangeline, Rapides, Saint Landry4 hr

Nearby

River Flood Warnings in Louisiana, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.